Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 39, NWS Lubbock, TX

June 6, 20254 counties in Texas

NWS Lubbock, TX issued this flash flood warning at Jun 6, 2025, 7:46 PM CDT for 4 counties in Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2025, 7:46 PM CDT (00:46 UTC)
Expired
Jun 6, 2025, 9:45 PM CDT
In force
119 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

Counties Crosby County, TX, Dickens County, TX, Garza County, TX, Kent County, TX

The radar

The Lubbock radar (KLBB), 64 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2369 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2112 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

280 
WGUS54 KLUB 070046
FFWLUB
TXC107-125-169-263-070245-
/O.NEW.KLUB.FF.W.0039.250607T0046Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
746 PM CDT Fri Jun 6 2025

The National Weather Service in Lubbock has issued a

* Flash Flood Warning for...
  Southern Crosby County in northwestern Texas...
  Southern Dickens County in northwestern Texas...
  Northeastern Garza County in northwestern Texas...
  Northwestern Kent County in northwestern Texas...

* Until 945 PM CDT.

* At 746 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 3 inches of rain have fallen. The expected rainfall rate is 
  1.5 to 2.5 inches in 1 hour. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Crosbyton, Spur, White River Lake, Kalgary, Girard and Caprock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
      3322 10067 3325 10097 3333 10129 3344 10152

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

AP
4 follow-up statements
760 
WGUS74 KLUB 070105
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
805 PM CDT Fri Jun 6 2025

TXC107-125-169-263-070245-
/O.CON.KLUB.FF.W.0039.000000T0000Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crosby TX-Dickens TX-Garza TX-Kent TX-
805 PM CDT Fri Jun 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS 
EVENING FOR SOUTHERN CROSBY, SOUTHERN DICKENS, NORTHEASTERN GARZA 
AND NORTHWESTERN KENT COUNTIES...

At 805 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 2 
and 3 inches of rain have fallen. The expected rainfall rate is 2 to 
3 inches in 1 hour. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Crosbyton, Spur, White River Lake, Kalgary, Girard and Caprock.

Some roads south of Caprock to the edge of the Caprock Escarpment 
reported as impassable due to 3 ft of water over roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
      3322 10067 3325 10097 3333 10129 3344 10152

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

AP
138 
WGUS74 KLUB 070112
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
812 PM CDT Fri Jun 6 2025

TXC107-125-169-263-070245-
/O.CON.KLUB.FF.W.0039.000000T0000Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crosby TX-Dickens TX-Garza TX-Kent TX-
812 PM CDT Fri Jun 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS 
EVENING FOR SOUTHERN CROSBY, SOUTHERN DICKENS, NORTHEASTERN GARZA 
AND NORTHWESTERN KENT COUNTIES...

At 812 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 2 
and 3 inches of rain have fallen. The expected rainfall rate is 2 to 
3 inches in 1 hour. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Crosbyton, Spur, White River Lake, Kalgary, Girard and Caprock.

Crosby County EMC reports flooding on FM 40 from Caprock to the edge 
of the Caprock Escarpment making road impassable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
      3322 10067 3325 10097 3333 10129 3344 10152

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

AP
087 
WGUS74 KLUB 070133
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
833 PM CDT Fri Jun 6 2025

TXC107-125-169-263-070245-
/O.CON.KLUB.FF.W.0039.000000T0000Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crosby TX-Dickens TX-Garza TX-Kent TX-
833 PM CDT Fri Jun 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS 
EVENING FOR SOUTHERN CROSBY, SOUTHERN DICKENS, NORTHEASTERN GARZA 
AND NORTHWESTERN KENT COUNTIES...

At 833 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 2 
and 4 inches of rain have fallen. The expected rainfall rate is 1 to 
2 inches in 1 hour. Additional rainfall amounts of 1 to 2 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Crosbyton, Spur, White River Lake, Kalgary, Girard and Caprock.

Crosby County EMC reports flooding FM 40 from Caprock to the edge of 
the Caprock Escarpment making road impassable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
      3322 10067 3325 10097 3333 10129 3344 10152

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

AP
881 
WGUS74 KLUB 070238
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
938 PM CDT Fri Jun 6 2025

TXC107-125-169-263-070248-
/O.EXP.KLUB.FF.W.0039.000000T0000Z-250607T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crosby TX-Dickens TX-Garza TX-Kent TX-
938 PM CDT Fri Jun 6 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT THIS EVENING FOR 
SOUTHERN CROSBY, SOUTHERN DICKENS, NORTHEASTERN GARZA AND 
NORTHWESTERN KENT COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3358 10156 3363 10139 3360 10087 3351 10061
      3322 10067 3325 10097 3333 10129 3344 10152

$$

AP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 6:55 PM CDT, 51 minutes earlier. Its key messages:

  • Scattered severe thunderstorms to continue into this evening with the possibility for wind gusts up to 90 mph, hail up to softball size, localized flash flooding and tornadoes.
  • Severe thunderstorm chances remain expected each afternoon/evening through the end of the next week.
Area forecast discussion, Jun 6, 6:55 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
655 PM CDT Fri Jun 6 2025

...New AVIATION...

.KEY MESSAGES...

 - Scattered severe thunderstorms to continue into this evening
   with the possibility for wind gusts up to 90 mph, hail up to
   softball size, localized flash flooding and tornadoes.

 - Severe thunderstorm chances remain expected each
   afternoon/evening through the end of the next week.

&&

.UPDATE...
Issued at 1110 AM CDT Fri Jun 6 2025

We will have a similar severe weather setup to yesterday with some
subtle differences. Height changes aloft will be just about neutral
today within the southwesterly flow aloft. Although this will result
in a lack of subsidence today, there will still be a lack of large
scale ascent. The subsidence yesterday clearly did not affect the
strengthen of convection. Ultimately though, today may bring more
scattered convection rather than only a single supercell
thunderstorm like what we saw yesterday afternoon. A complicating
issue is the near surface wind fields. An outflow boundary was still
slowly dipping southward which originated from the Texas Panhandle
early this morning. Behind the boundary, winds immediately back to
the northeast but farther north, winds have already begun to veer
back to the east/southeast. The latest RAP forecasts generally have
a good handle on this feature and back the winds to the
east/southeast across the central South Plains this afternoon. Winds
will likely behave this way due to the strengthening surface low in
southeastern New Mexico. This surface boundary still appears to be
in the RAP forecast this afternoon around the time of initiation but
remains very subtle by that time. This will ultimately maximize low
level convergence around the southwestern South Plains into Lea
County New Mexico or so in close proximity to the surface low and
remnant outflow boundary.

The lack of low stratus today will yield much warmer surface
temperatures and therefore deeper boundary layer mixing and higher
cloud bases. This will not negate a tornado threat but will bring
lower probabilities than what we saw yesterday. Supercell
thunderstorms will continue to likely be surface based within the
deeply mixed boundary layer. The deeper mixing will also cause
surface dew points to mix out a bit more than yesterday dropping
into the upper 50s in southeastern New Mexico and lower 60s in the
southwestern South Plains. A strong surge of low level theta-e air
will occur within the southeasterly low level flow this afternoon.
It will orient itself into the peak area of low level convergence
where convective initiation is expected. This strong low level
moisture will also allow storms to sustain themselves well eastward
this evening into the eastern South Plains and Rolling Plains.
Although surface dew points will mix out a bit more today, warmer
temperatures will allow the cap to be breached roughly around 20Z or
so. Mixed layer instability values are forecast to be between 2500
and 3500 J/kg with continued steep mid level lapse rates and
relatively cool mid-level temperatures. Hodographs will be nearly
straight line promoting splitting supercells. Low level turning will
not initially be impressive with weaker near surface winds but will
increase late afternoon as a low level jet ramps up. The remnant
outflow boundary may locally enhance low level turning increasing
tornado probabilities. Otherwise, very large hail is anticipated
with a stronger chance of damaging wind gusts over what was observed
yesterday owing to the deeper mixed boundary layer. Lastly, a
precipitable water anomaly between 125 and 150 percent of normal will
exist along the remnant boundary promoting another flash flooding
threat within this corridor.

&&

.SHORT TERM...
(This evening through Saturday)
Issued at 213 PM CDT Fri Jun 6 2025

Much less convective activity is expected for Saturday. Large scale
ascent will continue to be absent with more zonal but stronger flow
aloft. An overnight MCS rolling across Colorado into Kansas will
send a convectively enhanced cold front through the area on Saturday
morning. Strong heating will continue to garner impressive
instability values with surface dew points in the 60s. However, this
front/outflow will most likely keep us capped during the afternoon
hours. Despite the front, temperatures will rise into the upper 80s
to lower 90s.

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 213 PM CDT Fri Jun 6 2025

An active pattern remains expected through the end of next week.
Saturday will be the hottest and subsequently the most capped day.
This will inhibit any convective development, however a few storms
are possible late-day as a weak upper shortwave tracks across the
far SE Panhandle. Sunday looks very favorable for severe
thunderstorms as a broad upper trough and relatively strong surface
cold front approach from the north. Models are in good agreement
considering the lead time that greatest chances will occur across
the far SE Panhandle and Rolling Plains, with all showing a well-
defined MCS persisting through the evening hours. As a large upper
ridge develops to the west, a series of disturbances will
propagate across the area bringing daily afternoon/evening storm
chances each day thereafter.

&&

.AVIATION...
(00Z TAFS)
Issued at 635 PM CDT Fri Jun 6 2025

LBB has already been impacted by a severe thunderstorm, with large
hail and torrential rain at the terminal between 22Z and 23Z.
This activity has moved off to the east, with VFR currently in
place. However, additional scattered severe thunderstorms located
over the western South Plains is moving eastward and could impact
LBB and PVW around 01Z. Hail, erratic and strong winds and
torrential rainfall will accompany this activity. Farther east,
convection may impact CDS in the next hour or two, with better
chances later this evening (03Z-06Z, when a PROB30 was included).
Convection will wane and shift to the east of the terminals late.
In general, VFR is expected late tonight, though pockets of sub-
VFR fog/stratus is possible. A convectively aided front will move
through the terminals Saturday morning with a northeasterly wind
shift, and a better shot of MVFR stratus, especially at the
northern terminals, but also possible at LBB. Where stratus does
develop, it will gradually lift/scattered to VFR during the
afternoon. Best storm chances favor points south and east of the
terminals Saturday afternoon and evening.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....19
AVIATION...23
Hazardous weather outlook, Jun 6, 2:28 PM CDT, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
228 PM CDT Fri Jun 6 2025

TXZ021>044-071930-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
228 PM CDT Fri Jun 6 2025

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are expected to develop across portions of the
Caprock and Rolling Plains this afternoon and evening. Strong wind
gusts up to 90 mph, very large hail up to softball size, and
tornadoes are possible with these thunderstorms. Intense rainfall
rates can be expected resulting in localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Severe thunderstorm chances return each afternoon and evening
beginning Sunday and continue through next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jun 6, 6:26 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
626 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Hail             13 SE Bledsoe           33.54N 102.82W
06/06/2025  E1.75 Inch       Cochran            TX   Public

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, Jun 6, 6:53 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
653 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Hail             6 S Whiteface           33.52N 102.61W
06/06/2025  E2.00 Inch       Cochran            TX   Public

            Report from mPING: Hen Egg (2.00 in.).

&&
Local storm report, Jun 6, 6:56 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
656 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Hail             13 SE Bledsoe           33.53N 102.82W
06/06/2025  E2.50 Inch       Cochran            TX   Public

            Report from mPING: Tennis Ball (2.50 in.).

&&
Local storm report, Jun 6, 7:07 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
707 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     Tornado          1 NNW Sundown           33.47N 102.50W
06/06/2025                   Hockley            TX   Trained Spotter

&&
Local storm report, Jun 6, 7:21 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
721 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Tornado          5 ESE Sundown           33.44N 102.41W
06/06/2025                   Hockley            TX   Trained Spotter

&&
Local storm report, Jun 6, 7:37 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
737 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     Tornado          8 W Ropesville          33.43N 102.29W
06/06/2025                   Hockley            TX   Trained Spotter

&&

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:10 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley65 min
Jun 6, 7:24 PM CDTTornado Warning Tornado observedLUBHockley, Lubbock, Lynn, Terry36 min
Jun 6, 7:26 PM CDTTornado WarningLUBCrosby, Dickens, Garza, Kent34 min
Jun 6, 7:40 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBHale, Hockley, Lamb, Lubbock50 min
Jun 6, 7:55 PM CDTTornado WarningLUBDickens, Kent35 min
Jun 6, 7:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley, Lubbock, Lynn, Terry48 min
Jun 6, 8:04 PM CDTSpecial Weather StatementLUBChildress, Hall26 min
Jun 6, 8:25 PM CDTTornado WarningLUBKent, Stonewall35 min
Jun 6, 8:29 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Floyd, Hale, Lubbock61 min
Jun 6, 8:32 PM CDTSpecial Weather StatementLUBChildress13 min
Jun 6, 8:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBGarza, Lynn45 min
Jun 6, 8:59 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall61 min
Jun 6, 9:14 PM CDTSevere Thunderstorm WarningLUBGarza46 min
Jun 6, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens67 min
Jun 6, 9:49 PM CDTSevere Thunderstorm WarningLUBCrosby, Hockley, Lubbock56 min
Jun 6, 9:59 PM CDTSevere Thunderstorm WarningLUBStonewall31 min
Jun 6, 10:52 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall38 min
Jun 6, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBStonewall35 min
Jun 7, 12:07 AM CDTSevere Thunderstorm WarningLUBParmer38 min
Jun 7, 12:31 AM CDTSevere Thunderstorm WarningLUBBailey59 min
Jun 7, 1:07 AM CDTSevere Thunderstorm WarningLUBFloyd, Hale53 min
Jun 7, 1:26 AM CDTSevere Thunderstorm WarningLUBBailey, Lamb64 min
Jun 7, 1:56 AM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Floyd, Hale64 min
Jun 7, 2:46 AM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley59 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.